# SDR FDK2008F00017

- Difficulty date: October 11, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OUT AT ROW 8 AND ROW 9.  MX REPLACED LIGHT STRIP.  (K)
